Balmoral Pharmacy ndl
Balmoral Day & Night Pharmacy. Your local, urgent and open late pharmacy. Order online for local same day or overnight delivery!
Levrix tablet contains levocetirizine, the novel active molecule that treats both seasonal and perennial allergic rhinitis. Levrix starts working with one tablet giving you fast effective relief for up to 24 hours.
Hayfever and allergic reactions cause the body to release a compound called Histamine. It’s these Histamines that create the common hayfever symptoms of runny nose, watery eyes, itchy skin, and sneezing. This tablet works by blocking your body’s Histamine receptors to stop the release of Histamine and allergy symptoms.
The active ingredient in Levrix is called Levocetirizine. It works fast to block Histamine receptors directly at the site where they are needed. Giving you targeted strong relief from allergy symptoms for 24 hours. Levrix is also the only Antihistamine tablet with a unique nasal decongestant action.
Available in 30 or 90 tablets
Ingredients: Each tablet contains levocetirizine 5mg
Dosage: Adults and children over 6 years: Take one tablet once daily.